De branges spaces with Bi-Lipschitz phase for large distances

Philippe Poulin, Simon Cowell

Research output: Contribution to journalArticlepeer-review


We characterize an arbitrary de Branges space with bi-Lipschitz phase for large distances as a subspace of a weighted Paley-Wiener space, consisting of the elements squareintegrable against an explicit extra-weight on the real line.

Original languageEnglish
Pages (from-to)517-532
Number of pages16
JournalMiskolc Mathematical Notes
Issue number1
Publication statusPublished - 2016


  • De Branges space
  • Weighted Paley-Weiner space

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Numerical Analysis
  • Discrete Mathematics and Combinatorics
  • Control and Optimization


Dive into the research topics of 'De branges spaces with Bi-Lipschitz phase for large distances'. Together they form a unique fingerprint.

Cite this